Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3808 Publications

2017 | Journal Article | IST-REx-ID: 717 | OA
Hyperplane separation technique for multidimensional mean-payoff games
K. Chatterjee, Y. Velner, Journal of Computer and System Sciences 88 (2017) 236–259.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 719
Special issue: Synthesis and SYNT 2014
K. Chatterjee, R. Ehlers, Acta Informatica 54 (2017) 543–544.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 720 | OA View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 721 | OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications